# SDR SWIA971488

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Engine: Pwa PW118B
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Not Latched
- Location: Rt Emer Exit
- Stage of operation: CL
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE IN AUTO.  RETURNED TO SLC.  FOUND REAR RIGHT EMERGENCY EXIT AUTO HANDLE PANEL OPEN.  CLOSED PANEL.  OPS CHECK GOOD DURING GROUND PRESSURIZATION RUN.
